Volume 21, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Anosov representations and proper actions

François Guéritaud, Olivier Guichard, Fanny Kassel and Anna Wienhard

Geometry & Topology 21 (2017) 485–584
Bibliography
1 H Abels, G A Margulis, G A Soĭfer, Semigroups containing proximal linear maps, Israel J. Math. 91 (1995) 1 MR1348303
2 T Barbot, Deformations of Fuchsian AdS representations are quasi-Fuchsian, J. Differential Geom. 101 (2015) 1 MR3356068
3 T Barbot, Q Mérigot, Anosov AdS representations are quasi-Fuchsian, Groups Geom. Dyn. 6 (2012) 441 MR2961282
4 Y Benoist, Actions propres sur les espaces homogènes réductifs, Ann. of Math. 144 (1996) 315 MR1418901
5 Y Benoist, Propriétés asymptotiques des groupes linéaires, Geom. Funct. Anal. 7 (1997) 1 MR1437472
6 Y Benoist, Automorphismes des cônes convexes, Invent. Math. 141 (2000) 149 MR1767272
7 Y Benoist, Convexes divisibles, I, from: "Algebraic groups and arithmetic" (editors S G Dani, G Prasad), Tata Inst. Fund. Res. (2004) 339 MR2094116
8 Y Benoist, F Labourie, Sur les difféomorphismes d’Anosov affines à feuilletages stable et instable différentiables, Invent. Math. 111 (1993) 285 MR1198811
9 M Bochénski, P Jastrzębski, T Okuda, A Tralle, Proper SL(2, )–actions on homogeneous spaces, preprint (2014) arXiv:1405.4167
10 A Borel, J Tits, Groupes réductifs, Inst. Hautes Études Sci. Publ. Math. 27 (1965) 55 MR0207712
11 N Bourbaki, Éléments de mathématique, XXXIV : Groupes et algèbres de Lie Chapitres 4–6, 1337, Hermann (1968) MR0240238
12 N Bourbaki, Éléments de mathématique, XXXVIII : Groupes et algèbres de Lie Chapitres 7–8, 1364, Hermann (1975) 271 MR0453824
13 M Bourdon, Structure conforme au bord et flot géodésique d’un CAT(1)–espace, Enseign. Math. 41 (1995) 63 MR1341941
14 B H Bowditch, Geometrical finiteness with variable negative curvature, Duke Math. J. 77 (1995) 229 MR1317633
15 B H Bowditch, A topological characterisation of hyperbolic groups, J. Amer. Math. Soc. 11 (1998) 643 MR1602069
16 M Bridgeman, R Canary, F Labourie, A Sambarino, The pressure metric for Anosov representations, Geom. Funct. Anal. 25 (2015) 1089 MR3385630
17 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
18 M Burger, A Iozzi, F Labourie, A Wienhard, Maximal representations of surface groups : symplectic Anosov structures, Pure Appl. Math. Q. 1 (2005) 543 MR2201327
19 M Burger, A Iozzi, A Wienhard, Maximal representations and Anosov structures,    in preparation
20 C Champetier, Petite simplification dans les groupes hyperboliques, Ann. Fac. Sci. Toulouse Math. 3 (1994) 161 MR1283206
21 M Coornaert, T Delzant, A Papadopoulos, Géométrie et théorie des groupes : les groupes hyperboliques de Gromov, 1441, Springer (1990) MR1075994
22 J Danciger, F Guéritaud, F Kassel, Margulis spacetimes via the arc complex, Invent. Math. 204 (2016) 133 MR3480555
23 B Deroin, N Tholozan, Dominating surface group representations by Fuchsian ones, Int. Math. Res. Not. 2016 (2016) 4145 MR3544632
24 P B Eberlein, Geometry of nonpositively curved manifolds, University of Chicago Press (1996) MR1441541
25 W J Floyd, Group completions and limit sets of Kleinian groups, Invent. Math. 57 (1980) 205 MR568933
26 V Fock, A Goncharov, Moduli spaces of local systems and higher Teichmüller theory, Publ. Math. Inst. Hautes Études Sci. 103 (2006) 1 MR2233852
27 É Ghys, Déformations des structures complexes sur les espaces homogènes de SL(2, ), J. Reine Angew. Math. 468 (1995) 113 MR1361788
28 W M Goldman, Nonstandard Lorentz space forms, J. Differential Geom. 21 (1985) 301 MR816674
29 W M Goldman, F Labourie, G A Margulis, Y N Minsky, Complete flat Lorentz 3–manifolds and laminations on hyperbolic surfaces, in preparation
30 I Y Gol’dsheĭd, G A Margulis, Lyapunov exponents of a product of random matrices, Uspekhi Mat. Nauk 44 (1989) 13 MR1040268
31 R Goodman, N R Wallach, Symmetry, representations, and invariants, 255, Springer (2009) MR2522486
32 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
33 F Guéritaud, O Guichard, F Kassel, A Wienhard, Compactification of certain Clifford–Klein forms of reductive homogeneous spaces, preprint (2015) arXiv:1506.03742
34 F Guéritaud, F Kassel, Maximally stretched laminations on geometrically finite hyperbolic manifolds, preprint (2013) arXiv:1307.0250
35 F Guéritaud, F Kassel, M Wolff, Compact anti-de Sitter 3–manifolds and folded hyperbolic structures on surfaces, Pacific J. Math. 275 (2015) 325 MR3347373
36 O Guichard, Déformation de sous-groupes discrets de groupes de rang un, PhD thesis, Université Paris 7 (2004)
37 O Guichard, A Wienhard, Anosov representations: domains of discontinuity and applications, Invent. Math. 190 (2012) 357 MR2981818
38 Y Guivarc’h, Produits de matrices aléatoires et applications aux propriétés géométriques des sous-groupes du groupe linéaire, Ergodic Theory Dynam. Systems 10 (1990) 483 MR1074315
39 Y Guivarc’h, A Raugi, Propriétés de contraction d’un semi-groupe de matrices inversibles : coefficients de Liapunoff d’un produit de matrices aléatoires indépendantes, Israel J. Math. 65 (1989) 165 MR998669
40 S Helgason, Differential geometry, Lie groups, and symmetric spaces, 80, Academic Press (1978) MR514561
41 S Helgason, Groups and geometric analysis: integral geometry, invariant differential operators, and spherical functions, 113, Academic Press (1984) MR1790156
42 M Kapovich, B Leeb, J Porti, Morse actions of discrete groups on symmetric space, preprint (2014) arXiv:1403.7671
43 M Kapovich, B Leeb, J Porti, A Morse lemma for quasigeodesics in symmetric spaces and euclidean buildings, preprint (2014) arXiv:1411.4176
44 M Kapovich, B Leeb, J Porti, Dynamics on flag manifolds: domains of proper discontinuity and cocompactness, preprint (2015) arXiv:1306.3837v2
45 M Kapovich, B Leeb, J Porti, Some recent results on Anosov representations, Transform. Groups 21 (2016) 1105 MR3569569
46 F I Karpelevič, Surfaces of transitivity of a semisimple subgroup of the group of motions of a symmetric space, Doklady Akad. Nauk SSSR 93 (1953) 401 MR0060283
47 F Kassel, Proper actions on corank-one reductive homogeneous spaces, J. Lie Theory 18 (2008) 961 MR2523148
48 F Kassel, Quotients compacts d’espaces homogènes réels ou p–adiques, PhD thesis, Université Paris-Sud (2009)
49 F Kassel, Quotients compacts des groupes ultramétriques de rang un, Ann. Inst. Fourier (Grenoble) 60 (2010) 1741 MR2766229
50 F Kassel, Deformation of proper actions on reductive homogeneous spaces, Math. Ann. 353 (2012) 599 MR2915550
51 F Kassel, T Kobayashi, Poincaré series for non-Riemannian locally symmetric spaces, Adv. Math. 287 (2016) 123 MR3422677
52 A W Knapp, Lie groups beyond an introduction, 140, Birkhäuser (2002) MR1920389
53 T Kobayashi, Proper action on a homogeneous space of reductive type, Math. Ann. 285 (1989) 249 MR1016093
54 T Kobayashi, Criterion for proper actions on homogeneous spaces of reductive groups, J. Lie Theory 6 (1996) 147 MR1424629
55 T Kobayashi, Deformation of compact Clifford–Klein forms of indefinite-Riemannian homogeneous manifolds, Math. Ann. 310 (1998) 395 MR1612325
56 T Kobayashi, T Yoshino, Compact Clifford–Klein forms of symmetric spaces, revisited, Pure Appl. Math. Q. 1 (2005) 591 MR2201328
57 B Kostant, The principal three-dimensional subgroup and the Betti numbers of a complex simple Lie group, Amer. J. Math. 81 (1959) 973 MR0114875
58 F Labourie, Anosov flows, surface groups and curves in projective space, Invent. Math. 165 (2006) 51 MR2221137
59 I Mineyev, Flows and joins of metric spaces, Geom. Topol. 9 (2005) 403 MR2140987
60 I Mineyev, G Yu, The Baum–Connes conjecture for hyperbolic groups, Invent. Math. 149 (2002) 97 MR1914618
61 Y N Minsky, On dynamics of Out(Fn) on PSL2() characters, Israel J. Math. 193 (2013) 47 MR3038545
62 G D Mostow, Some new decomposition theorems for semi-simple groups, from: "Lie algebras and Lie groups" (editor A M Gleason), Mem. Amer. Math. Soc. 14, Amer. Math. Soc. (1955) 31 MR0069829
63 T Okuda, Classification of semisimple symmetric spaces with proper SL(2, )–actions, J. Differential Geom. 94 (2013) 301 MR3080484
64 J Petrillo, Goursat’s other theorem, College Math. J. 40 (2009) 119
65 G Prasad, –regular elements in Zariski-dense subgroups, Quart. J. Math. Oxford Ser. 45 (1994) 541 MR1315463
66 F Salein, Variétés anti-de Sitter de dimension 3 exotiques, Ann. Inst. Fourier (Grenoble) 50 (2000) 257 MR1762345
67 N Tholozan, Dominating surface group representations and deforming closed anti-de Sitter 3–manifolds, preprint (2014) arXiv:1403.7479
68 N Tholozan, Sur la complétude de certaines variétés pseudo-riemanniennes localement symétriques, Ann. Inst. Fourier (Grenoble) 65 (2015) 1921 MR3449201